# SDR CALA2019092801653

- Difficulty date: September 26, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 109,135 hours, 16,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 100T148250
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK QC PICK UP SHEET - TOOLING MARKS LOCATED ON ATTACH ANGLE AT STA977 AT STR 22R,WL180,ON TOP OF PRESSURE DECK CAUSED BY LEVELING COMPOUND REMOVAL.REF NR LP 9131377 CABIN STA977 STR22R WL180 ANGLE REPLACED AS PER SRM 51-10-02 AND FASTENER INSTALLED AS PER SRM 51-40-02.ATTACHED FORM 44-0008 ITEM 1 TO 5 ACCOMPLISHED ADD EMP: RII, APPROVED
